# SDR 05FDEA01478

- Difficulty date: May 29, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 77,274 hours, 27,323 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 360 GOT LVL 3 CABIN SMOKE ALERT (ONE OF THE MID CABIN 7 OR 8).  DECLARED EMERGENCY, AND DIVERTED INTO KTUL.  MEL.  MAIN DECK CENTERLINE SMOKE DETECTORS INOP.  DISPATCH PER MEL 27-17-01-03 A NR 2 CENTER SMOKE DET  INOP SMOKE DET C/P DISCONNECTED AND STOWED.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR PER M/M 26-15-01-4 & TESTED PER 26-15-01-5.
